Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jul 5, 2013, 3:51 PM MDT for Hot Springs County, Washakie County, Wyoming. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2013, 3:51 PM MDT (21:51 UTC)
- Expired
- Jul 5, 2013, 4:45 PM MDT
- In force
- 54 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Hot Springs County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 86 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 4:15 PM MDT | TSTM WND GST 60 | 6 N Lucerne, WY | 60 MPH MEASURED WIND GUST CORRECTED |
| Jul 5, 4:15 PM MDT | NON-TSTM WND GST 60 | 6 N Lucerne, WY | |
| Jul 5, 4:20 PM MDT | HAIL 0.75 | 6 Nw Lucerne, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
627
WUUS55 KRIW 052151
SVRRIW
WYC017-043-052245-
/O.NEW.KRIW.SV.W.0049.130705T2151Z-130705T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
351 PM MDT FRI JUL 5 2013
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOT SPRINGS COUNTY IN CENTRAL WYOMING...
WEST CENTRAL WASHAKIE COUNTY IN NORTH CENTRAL WYOMING...
* UNTIL 445 PM MDT
* AT 346 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STATE HWY
120 MILE MARKER 20...AND MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES. THIS STORM
HAS ALSO SHOWN STRONG ROTATION ON DOPPLER RADAR SO A
FUNNEL CLOUD OR EVEN A TORNADO MAY FORM. BE ALERT!
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KIRBY AND WINCHESTER AROUND 415 PM MDT.
STATE HWY 172 MILE MARKER 10 AROUND 430 PM MDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LOWER COTTONWOOD CREEK RD...
U.S. HWY 20/789 MILE MARKER 150 AND U.S. HWY 20/789 MILE MARKER 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
RIVERTON.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4399 10824 4402 10783 4348 10795 4358 10832
4374 10858 4392 10858
TIME...MOT...LOC 2149Z 275DEG 28KT 4383 10844
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
SKRBAC1 follow-up statement
812
WWUS55 KRIW 052236
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
436 PM MDT FRI JUL 5 2013
WYC017-043-052245-
/O.CON.KRIW.SV.W.0049.000000T0000Z-130705T2245Z/
HOT SPRINGS WY-WASHAKIE WY-
436 PM MDT FRI JUL 5 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
WASHAKIE AND EASTERN HOT SPRINGS COUNTIES UNTIL 445 PM MDT...
AT 433 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STATE HWY 172
MILE MARKER 10...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. NUMEROUS NICKLE SIZED HAIL REPORTS HAVE
BEEN WITH THIS STORM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN HOT
SPRINGS AND WEST CENTRAL WASHAKIE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
RIVERTON.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4399 10824 4402 10783 4348 10795 4358 10832
4374 10858 4392 10858
TIME...MOT...LOC 2236Z 275DEG 28KT 4380 10794
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BRAUNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:59 PM MDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 5, 1:59 PM MDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 159 PM MDT FRI JUL 5 2013 .SHORT TERM...TONIGHT AND SATURDAY ANOTHER ACTIVE THUNDERSTORM PERIOD AS UNUSUALLY MOIST ATMOSPHERE REMAINS OVER THE AREA COMBINED WITH SEVERAL WEAK DISTURBANCES AND NOW A SERIES OF JET STREAKS. HARD TO PINPOINT ANY DISTURBANCES TO DIRECTLY AFFECT OUR AREA THROUGH THIS AFTERNOON EXCEPT POSSIBLY THE FAR NORTH...AND NW...BUT THINGS GET MORE INTERESTING TONIGHT AND SATURDAY MORNING. TODAY WILL STILL BE VERY ACTIVE WITH SURFACE DEW POINTS IN THE 50S ACROSS THE LOWER ELEVATIONS AND 40S IN THE HIGH COUNTRY. ALTHOUGH THESE WILL MIX OUT ACROSS THE CENTRAL AND SWRN AREAS DURING THE AFTERNOON A GOOD 10 DEGREES. WEAK SURFACE BOUNDARY MAY PROVIDE SOME LOW LEVEL CONVERGENCE ACROSS THE NERN THIRD. TONIGHT A DISTURBANCE OVER NERN NV MOVES INTO THE SW ABOUT THE SAME TIME THAT A JET STREAK IS EXPECTED TO PROVIDE SOME RIGHT ENTRANCE REGION JET STREAK DYNAMICS. THIS FORCING THEN LIFTS INTO CENTRAL WYOMING AROUND 12Z SATURDAY WHICH WOULD PROVIDE FOR MORNING THUNDERSTORMS ACROSS THIS AREA. SOME OF THESE NOCTURNAL INTO SATURDAY MORNING STORMS COULD BE QUITE STRONG TO POTENTIALLY EVEN SEVERE. SATURDAY LOOKS TO BE ANOTHER ACTIVE AFTERNOON AND EVENING ALSO WITH GOOD INSTABILITY AND HIGH PW'S. ADJUSTED SOUNDINGS INDICATE CAPES OF AT LEAST 500-1000 J/KG WITH MUCH HIGHER CAPES WHERE DEW POINTS CAN STAY IN THE 50S ACROSS THE LOWER ELEVATIONS. .LONG TERM..SATURDAY NIGHT THROUGH FRIDAY CONVECTION WILL STILL BE ONGOING SATURDAY NIGHT AS AN UPPER LEVEL DISTURBANCE SHIFTS EAST...TAKING THE FOCUS OF THE SHOWERS AND THUNDERSTORMS WITH IT. UNSETTLED SOUTHWEST FLOW REMAINS THROUGH THE WEEKEND AND INTO NEXT WEEK. THE MODELS ATTEMPT TO DRY THE MID LEVELS WEDNESDAY AND THURSDAY WITH A LESS CHANCE OF SHOWERS AND STORMS AS THE RIDGE TRIES TO MIGRATE NORTH AND PLACE THE REGION ENTIRELY UNDER ITS HOT DRY INFLUENCE. NEXT FRIDAY LOOK MORE MOIST FOR AN INCREASED CHANCE OF SHOWERS/STORMS AS THE RIDGE AXIS SHIFTS EAST. TEMPERATURES WILL REMAIN SUMMER-LIKE WITH 80S TO MID 90S FOR THE BASINS...80S FOR THE FAR WEST VALLEYS AND 65-75 MOUNTAINS. .AVIATION.../00Z ISSUANCE/ ACTIVE SHOWER AND THUNDERSTORM PERIOD ACROSS THE ENTIRE AREA THROUGH THE WEEKEND. EVEN THE NIGHTTIME AND MORNING PERIODS WILL SEE AT LEAST ISOLATED THUNDERSTORMS WITH SCATTERED TO NUMEROUS STORMS IN THE AFTERNOON AND EVENING. ALL TERMINALS COULD BE IMPACTED AT ONE TIME OR ANOTHER. THE PEAK PERIODS WILL BE DURING THE AFTERNOON AND EVENING BUT ANY PERIOD COULD BE IMPACTED BY A THUNDERSTORM. .FIRE WEATHER... AN ACTIVE PERIOD OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND ACROSS THE AREA. THE PEAK PERIOD FOR STORMS WILL BE IN THE AFTERNOON AND EVENING BUT SOME THUNDERSTORMS WILL BE POSSIBLE DURING THE OVERNIGHT AND MORNING HOURS THROUGH THE WEEKEND. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...ALLEN AVIATION...SKRBAC FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 5, 4:00 AM MDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 AM MDT FRI JUL 5 2013 WYZ001>020-022>030-061200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 AM MDT FRI JUL 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS. SOME STORMS COULD BE SEVERE IN THE AFTERNOON AND EVENING...ESPECIALLY ACROSS THE NORTH...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY THROUGH TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS. SOME STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING. WEDNESDAY AND THURSDAY...ISOLATED THUNDERSTORMS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND OVER 40 MPH AND ANY SIZED HAIL...THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jul 5, 2:37 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 237 PM MDT FRI JUL 5 2013 WYZ017-052115- WIND RIVER BASIN WY- 237 PM MDT FRI JUL 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 315 PM MDT... AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RIVERTON...MOVING EAST AT 30 MPH. SMALL PEA SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... GAS HILLS RD MILE MARKER 10 AROUND 255 PM MDT. GAS HILLS RD MILE MARKER 20 AROUND 310 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4314 10774 4289 10777 4297 10849 4315 10847 TIME...MOT...LOC 2037Z 274DEG 25KT 4305 10835 SKRBAC
Special weather statement, Jul 5, 2:53 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 253 PM MDT FRI JUL 5 2013 WYZ003-004-006-052145- CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN BASIN WY- 253 PM MDT FRI JUL 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIG HORN AND NORTHWESTERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING...AND SOUTHEASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 345 PM MDT... AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STATE HWY 120 MILE MARKER 60...OR NEAR MEETEETSE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... RURAL SOUTHEASTERN PARK COUNTY THROUGH 345 PM MDT RURAL SOUTHWESTERN BIG HORN COUNTY THROUGH 345 PM MDT RURAL NORTHWESTERN WASHAKIE COUNTY THROUGH 345 PM MDT BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4433 10826 4409 10826 4411 10889 4429 10890 TIME...MOT...LOC 2054Z 269DEG 19KT 4420 10876 SKRBAC
Special weather statement, Jul 5, 2:56 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 256 PM MDT FRI JUL 5 2013 WYZ002-003-005>007-052145- ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 256 PM MDT FRI JUL 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN WASHAKIE... NORTHERN HOT SPRINGS AND SOUTHEASTERN PARK COUNTIES UNTIL 345 PM MDT... AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PITCHFORK...OR 12 MILES SOUTHWEST OF MEETEETSE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... GOOSEBERRY CREEK AND STATE HWY 120 MILE MARKER 40 AROUND 340 PM MDT. HWY JCT 431 AND 120 AND STATE HWY 431 MILE MARKER 30 AROUND 345 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4414 10852 4389 10854 4396 10918 4414 10917 TIME...MOT...LOC 2056Z 274DEG 20KT 4405 10905 SKRBAC
Special weather statement, Jul 5, 3:03 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
303 PM MDT FRI JUL 5 2013
WYZ004-008-052130-
BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY-
303 PM MDT FRI JUL 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BIG HORN COUNTY IN NORTH
CENTRAL WYOMING UNTIL 330 PM MDT...
AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR U.S. HWY 14A MILE MARKER 60...OR 12 MILES
EAST OF LOVELL...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
U.S. HWY 14A MILE MARKER 70 AROUND 315 PM MDT.
MEDICINE WHEEL AROUND 320 PM MDT.
U.S. HWY 14A MILE MARKER 80 AROUND 330 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4487 10785 4482 10781 4480 10782 4477 10775
4473 10773 4471 10769 4470 10768 4470 10824
4488 10825 4491 10785
TIME...MOT...LOC 2103Z 267DEG 28KT 4479 10812
SKRBACSpecial weather statement, Jul 5, 3:24 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 324 PM MDT FRI JUL 5 2013 WYZ003-004-006-052215- CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN BASIN WY- 324 PM MDT FRI JUL 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BIG HORN AND NORTHWESTERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING...AND EXTREME SOUTHEASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 415 PM MDT... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF STATE HWY 431 MILE MARKER 20... OR 21 MILES EAST OF MEETEETSE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... HWY 16/20/789 MILE MARKER 190 AROUND 415 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4432 10793 4408 10794 4412 10858 4430 10858 TIME...MOT...LOC 2125Z 271DEG 20KT 4421 10845 SKRBAC
Special weather statement, Jul 5, 3:43 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
343 PM MDT FRI JUL 5 2013
WYZ023>025-052230-
SALT RIVER AND WYOMING RANGES WY-STAR VALLEY WY-UPPER GREEN RIVER
BASIN FOOTHILLS WY-
343 PM MDT FRI JUL 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUBLETTE AND NORTHERN
LINCOLN COUNTIES UNTIL 430 PM MDT...
AT 338 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FREEDOM...OR 5 MILES NORTHWEST OF THAYNE...
MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
STAR VALLEY RANCH AND STAR VALLEY REST AREA AROUND 350 PM MDT.
BEDFORD AROUND 355 PM MDT.
MEADOW CREEK GUARD STATION AROUND 415 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4289 11105 4304 11105 4305 11105 4306 11043
4279 11046 4285 11106 4289 11106
TIME...MOT...LOC 2143Z 272DEG 26KT 4295 11104
MEUNIERThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:00 PM MDT | Special Weather Statement | RIW | Big Horn | 45 min |
| Jul 4, 6:39 PM MDT | Special Weather Statement | RIW | Johnson | 51 min |
| Jul 4, 7:08 PM MDT | Special Weather Statement | RIW | Sheridan | 52 min |
| Jul 4, 7:28 PM MDT | Special Weather Statement | RIW | Natrona | 47 min |
| Jul 4, 7:55 PM MDT | Special Weather Statement | RIW | Johnson | 65 min |
| Jul 5, 1:55 PM MDT | Special Weather Statement | RIW | 50 min | |
| Jul 5, 2:37 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| Jul 5, 2:53 PM MDT | Special Weather Statement | RIW | 52 min | |
| Jul 5, 2:56 PM MDT | Special Weather Statement | RIW | Hot Springs | 49 min |
| Jul 5, 3:03 PM MDT | Special Weather Statement | RIW | Big Horn | 27 min |
| Jul 5, 3:07 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Park | 53 min |
| Jul 5, 3:24 PM MDT | Special Weather Statement | RIW | Big Horn | 51 min |
| Jul 5, 3:43 PM MDT | Special Weather Statement | RIW | 47 min | |
| Jul 5, 3:58 PM MDT | Special Weather Statement | RIW | Washakie | 47 min |
| Jul 5, 4:41 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Washakie | 64 min |
| Jul 5, 4:50 PM MDT | Special Weather Statement | RIW | 55 min | |
| Jul 5, 5:17 PM MDT | Special Weather Statement | RIW | Washakie | 43 min |
| Jul 5, 5:28 PM MDT | Special Weather Statement | RIW | Natrona | 32 min |
| Jul 5, 5:42 PM MDT | Special Weather Statement | RIW | 48 min | |
| Jul 5, 5:45 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 60 min |
| Jul 5, 5:54 PM MDT | Special Weather Statement | RIW | Natrona | 51 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.